# SDR UPS03440145

- Difficulty date: January 31, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 1840 BETWEEN STR 12R AND 14R ATT FRAME FOUND CRACKED.  BS 1840 BETWEEN STR 12R AND 14R FRAME I/B CRACKED AREA REPAIRED PER SRM 53-10-04 FIGURE 87.
